# SDR SWAA2025050553975

- Difficulty date: March 26, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LOCATED BTW BS 986.5 TO BS 1006 LBL 22 WL 208.1 AT PASSENGER CABIN 2025-232185<[01] REPLACED INTERCOSTAL LOCATED BTW BS 986.5 TO BS 1006 LBL 22 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 147A5600 SHEET 32 REV. B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INTERCOSTAL LOCATED BTW BS 986.5 TO BS 1006 LBL 22 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 147A5600 SHEET 32 REV. B. SEE INDIVIDUAL SIGN OFF BELOW.
